Journal of Differential Geometry

Weyl manifolds

Gerald B. Folland

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 4, Number 2 (1970), 145-153.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214429379

Digital Object Identifier
doi:10.4310/jdg/1214429379

Mathematical Reviews number (MathSciNet)
MR0264542

Zentralblatt MATH identifier
0195.23904

Subjects
Primary: 53.70

Citation

Folland, Gerald B. Weyl manifolds. J. Differential Geom. 4 (1970), no. 2, 145--153. doi:10.4310/jdg/1214429379. https://projecteuclid.org/euclid.jdg/1214429379


Export citation